# SDR DALA2019031501819

- Difficulty date: March 13, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 84,971 hours, 10,928 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

SHIP 1610 - ATB - RETURNED TO PEK DUE TO RIGHT ENGINE COMPRESSOR STALL ON CLIMB-OUT @ 4000 FT. VISUAL INSPECTION REVEALED NO DAMAGE. CORRECTIVE ACTION: NO FOD OR METAL PARTICLES FOUND, STAGE 1, 6 AND 12 STAGE COMPRESSOR AND TURBINE SECTION NO FAULT FOUND. REPLACED EEC. LP 9842885
